MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 12ML SYR LUER-LOCK; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 12ML SYR LUER-LOCK; SYRINGE, PISTON
Model Number 1181200777T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the syringe tip breaks off in the intravenous (iv) connecting tubing.There was no patient harm reported.
 
Additional Manufacturer Narrative
Since a lot number was not provided, the device history record review could not be performed.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.A sample was not received from the customer for the investigation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.The retained samples by the manufacturer were visually checked.There were no deviations or issues in any components.At this time, a corrective and preventive action is not deemed necessary.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.

Brand Name
MONOJCT 12ML SYR LUER-LOCK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15201238
Report Number1282497-2022-10712
Device Sequence Number6252187
Product Code FMF
UDI-Device Identifier10884521179233
UDI-Public10884521179233
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1181200777T
Device Catalogue Number1181200777T
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by Manufacturer08/04/2022
Initial Report FDA Received Date08/10/2022
Supplement Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown